Would a person taking statin drugs that gets leg cramps be helped by k tab potassium pills?

No on 2 counts. Statins don't cause leg cramps and potassium doesn't cure them. Statins can cause generalized aching and reduction of dose is usually all that's required to correct that. Sometimes switching drugs is needed. Leg cramps are very common and generally related to overstretch and overuse. Stretching and warm-up exercises done daily helps most people.
Less likely . You should get your blood potassium checked and only take potassium pills if you are advised by your MD. Legs cramps are not usual side effect of stain, and you should discuss this with your MD. Statins can cause muscle plan and if you are experiencing muscle pain you should contact your MD soon to decide the next step and test that are needed. .

Related Questions

My son playes baseball, and he gets bad leg cramps (charlie horses). Is it ok for him to have potassium pills or should I give him some else?

Probably Not. A healthy 9 year old who eats a regular diet should not have issues with low potassium unless there is some underlying problem. Low magnesium can also cause leg cramps. Instead of giving potassium pills i would suggest just a regular children's multivitamin. If the problem does not resolve with this i would have his pediatrician check a complete metabolic panel to look for any abnormalities. Read more...